# SDR 98FDEA00237

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, STRINGER 28L, CORROSION ON FUSELAGE SKIN AROUND NUT PLATE AND AREA WHERE SEALANT IS POURED ON ACFT SKIN.  REMOVED DAMAGED AREA, ALODINED AND PRIMED AREA, INSTALLED EXTERNAL REPAIR DOUBLER FROM .071 2024T3 MATERIAL, AS PER SRM 53-30-3 PAGE 8 AND 53-30-3 PAGE 14 TABLE I AND II.
